MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 105"ADMIN SET 20DP, W/2 Y SITE, CV CLMPS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 105"ADMIN SET 20DP, W/2 Y SITE, CV CLMPS; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 105"admin set 20dp, w/2 y site, cv clmps had foreign matter.The following information was provided by the initial reporter: material no: b2-70072 batch no: 20066195.It was reported that the administration set was dirty on the inside of the drip chamber.Verbatim: on jan/28/2021 a user reported an issue with the b2-70072 administration set where the user stated ¿administration set was dirty on the inside of the drip chamber.Was noticed after an infusion.Operator rn.Medication vidaza.Patient involved.Patient was not harmed." set was sent to distributor on 1/27/2021.
 
Event or Problem Description
It was reported that 105"admin set 20dp, w/2 y site, cv clmps had foreign matter.The following information was provided by the initial reporter: material no: b2-70072 batch no: 20066195 it was reported that the administration set was dirty on the inside of the drip chamber.Verbatim: on (b)(6) 2021 a user reported an issue with the b2-70072 administration set where the user stated ¿administration set was dirty on the inside of the drip chamber.Was noticed after an infusion.Operator rn.Medication vidaza.Patient involved.Patient was not harmed." set was sent to distributor on (b)(6) 2021.
 
Additional Manufacturer Narrative
H6: investigation summary once the sample was received, the failure mode was confirmed.Since the contamination was found in the drip chamber, the sample was sent to supplier during the last week of (b)(6) 2021 and an investigation was required to supplier.Supplier investigation summary: complained chamber has been reviewed and what the customer is complaining as contamination it is embedded degraded plastic material in the soft pvc chamber.Soft pvc it is a very sensible material to the degradation.In any case this cosmetic defect in the injection molding process cannot be completely avoided, particularly with the soft pvc.A batch review was completed on the lot of chambers used in this assembly lot 1471/20.According to internal control plan the pvc chamber is controlled 3 times per shift, 1 full shot each control.A total quantity of 3250 parts were visually controlled and no records of parts with embedded spots have been notified.All the planned cleanings of the plasticization group were done according to the scheduling.No anomalies were recorded.We also verified the records of batch 1471/20.During this lot 850 parts were visually controlled by machine operator and no records of parts with embedded spots are present.Based on the investigation resumed above we did not identified any systematic cause for this defect.This can be due to a discontinuity happened in the process and not possible to be detected with a statistical process control.

Brand Name
105"ADMIN SET 20DP, W/2 Y SITE, CV CLMPS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11380631
Report Number9616066-2021-50309
Device Sequence Number11707737
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/12/2023
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number20066195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1